Newbie

Newbie

Hi all, Seems I have found the ideal site to join. You all sound friendly, and in one way or another relate to my anxiety problems.

I'm a retired young 64 yr old, married with 5 grandsons. My husband retired through Rheumatoid Arthritis and other health problems but we try to stay active.

I love my PC, forums, bingo, reading, I workout at the gym to stay fit and lose weight! Although my anxiety helps with that cos' some days I can't eat. I have an interest in mediums and the afterlife but don't dabble!!

I'm friendly, love having a laugh and have a very honest character.

15 Replies

oldestnewest
  • Hi KathB131, Welcome to the Anxiety Forum. How blessed you are to have 5 grandsons :) The forum has a wonderful group of people who are caring as well as truly understand what we all go through having anxiety, depression and other mental disorders. We look forward to having you join in and finding out more about you. Take care. Beautiful precious baby x

  • Hello Kath welcome to the forum You look a very lovely lady and I bet you are the nicest granny ever

    How does your anxiety affect you ? I'm glad to hear you like a good laugh its so important isnt it Its what gets me through

    I'm almost there with my anxiety problems having suffered for years

    Sorry to hear your husband has RA but great you get to do loads 😊

  • Hello thank you for your replies. I suffer with anxiety which then upsets my stomach and I feel so tired, low mood, nauseous most of the time. I can cope with pain much better than these other feelings. I don't sleep well either but to be honest, I think Mirtzapine has a lot to answer for in my case. Since being on it I have felt like this and not slept well, I have often wake up every 2 hours throughout the night. I do try to keep fit with going to the gym and walks with my other half and dog.

    I've never had CBT I am down for an appointment and I hope they can help me without having to go on any more drugs. I am weaning off the Mirtzapine but it's a long slow job, cos' the doctor didn't seem to believe me when I said I had awful withdrawal symptoms, which I had for about a week and felt really ill. Got over that but still have lots of stomach problems.

    Fingers crossed that once I am off the Anti depressant my health will go back to normal! Lovely to hear from you all.

    thank you

    Kath xx

  • Hello Kath I have the same thing anxiety upsets my tummy which in turn causes more anxiety!! It's wearing isnt it I know what you mean about coping with pain better I so agree

    I don't know anything about drugs for anxiety as luckily its been a long time since I've needed them but I can imagine them causing problems I was on Ativan for years and the withdrawal was horrific Not getting your sleep is horrible isnt it

    I've just bought some turmeric for my arthritis but I've read it's very good for tummy troubles too I'm going to give it a try got nothing to lose except my symptoms😀

    Hope you feel much better once off the tablets

    All the best have a good weekend xx

  • Hi Cat, I have just finished a month on Turmeric capsules as I have osteoarthritis in my spine and hips and bulging discs. I've just about give up with the pain clinic I didn't like the consultant, he wasn't much help, my own doctor was more helpful. So I just take paracetamol and Hydrochloride codeine for the pain which helps. (bad for constipation though).

    I noticed that since lowering the dose of Mirtzapine my sleep improved, but because of the bad withdrawal I had the doc said up them for a while and then lower more slowly. So I upped them a little and my sleep went bad again, I'm hoping to reduce again next week but feeling a bit scared cos' I felt really ill last time. Oh well grit me teeth and just do it. I know it will only last a few days but those few days ruin your life!!

    I have anti nausea tablets but only take them if I'm feeling really sick as per the doctors advise.

    regards

    Kath xx

  • I do hope all goes well reducing your dose and getting off the tablets I remember with the Ativan I had to do it very slowly as I felt so ill Its a horrible problem and I do sympathise

    Sorry to hear that you have osteo in your spine and hips Its such a nuisance isnt it I have it in my shoulders hips knees feet and hands and the pain sometimes when it flares up is awful I've had a bad hip now since May but it is slowly improving at last as I'm having physio I've never had pain like it

    I think we have to keep smiling and having a laugh or it would get us both down dont you

    I've been on Tramodol at first I had to have them all the time as the pain was so bad but it gave me the most terrible nightmares I manage now by taking 2 mid morning and the rest of the time on Zapain

    I hope all goes well and you don't have any horrible symptoms but at least you know they won't last

    Take lots of care xx

  • Hi and thank you Cat. I did try Tramadol and must admit it worked but it made me so nauseous I couldn't take it. I take paracetamol and codeine which is very good, but like most painkillers constipates you. I suppose that's better than the pain!

    Supposed to start my reduced dose tomorrow,so we shall see I will have to try otherwise I'll never know if I can manage without it or not.

    regards

    Kath xxx

  • It's funny the Tramodol made me feel sick if I took them first thing but any other time of the day they don't Zapain is paracetamol and codeine and yes is good I'm hoping I won't need the Tramodol much longer as I do feel better

    I really hope all goes well for you with reducing the tablets Keep me posted xx

  • Welcome cute baby. Aren't grandkids th best! I have 2 myself

  • Thank you Gina, just a bit chaotic if they all turn up at ours all together!! lol I think the first word my grandkids learnt was "please can I have"? But granddad always gives in so they usually ask him rather than me.

  • Hi I'm happy too to be a part of this community and happy to get to know you and your lovely grand kids

  • Oh thank you. It's so good to meet nice people even through we are all having problems in one way or another. I seem to meet nicer people on forums than I would do anywhere else.

    I expect that some of my anxiety also is caused through nasty people. I do tend to be oversensitive which I wish I wasnt't! For instance today at a store I was waiting by the freezers while my other half was eyeing up the chocolates (he's diabetic), and this woman just virtually pushed me out of the way when their was loads of room on the other side of me she went in between me and the freezer! Nothing to some people but upset me and made me so angry. I was brought up to be polite and use my manners but unfortunately, you don't see that too much these days.

    Ok sorry guys whinge over... I'll get her with me trolley next time! lol

    Take care Am. xx

  • I know exactly what you mean its getting really hard these days to be respectful for others while most people simply became rude ...but anyway we have to help each other to be strong enough to do what is right no matter how others reacted towards us ....so simply be forever nice

  • Oh Amamilloo, I've just read your original post and can only say, your very brave be able to cope with life in general it is hard especially with children to look after as well. I'm retired but still stay as active as I can especially with these horrible feelings that seem to consume your everyday.

    I hope your seeking as much help as you can. Don't be scared of asking for help from your doctor, friends, family you need reassurance.

    One of my sons as OCD and sleep walks, and I once caught him in the early hours of the morning, trying to get into his car with a golf club in his hand, he was fully dressed as well including his cap! When I asked him that same morning when he was fully alert what made him do it, he said he had dreamt a woman was being attacked and needed help. I was just so glad we stopped him from driving his car. It really makes you wonder what goes on in your brain and why. I also have to cope with my other half, talking and sometimes whimpering in his sleep! No wonder I'm going ga ga lol.

    Wishing you all the best.

    Kath xx

  • Thanks kath for your support it meant a lot to me and I'm really sorry for your son and thank god you got there in the perfect timing and yes as you said it is very exhausting with kids my kids are starting school tomorrow and I am so stressed from what I am going through...unfortunately I can't see a doctor because where I live no one can understand such feelings even doctors and by the way my husband is a doctor and he's totally unable to figure out what is going on with me so I am helpless....but I am sure together we can find a way out of this struggle....hopefully

You may also like...